# SDR PLGA980908A

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- Propeller: Rotol R3894123F25
- System (JASC): 6110 · Propeller Assembly
- Part: Slider Block
- Part number: 660710924
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALB - PROPELLER WAS REMOVED TO EVALUATE EXCESSIVE RADIAL PLAY.  UPON INSPECTION, THE FOLLOWING WAS FOUND:  SLIDER BLOCK HAD BECOME DETACHED FROM CROSSHEAD CAUSING CROSSHEAD TO ROTATE APPROXIMATELY 45 DEGREES.  THE CROSSHEAD WAS DAMAGED BY OPERATING PIN OF PROPELLER BLADES.  (X)
